MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5MM VA-LCP MEDIAL DISTAL TIBIA PLATE/10 HOLES/LEFT; PLATE, FIXATION ,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5MM VA-LCP MEDIAL DISTAL TIBIA PLATE/10 HOLES/LEFT; PLATE, FIXATION ,BONE
Model Number 02.118.009
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a removal of a tibial plate due to plate breakage and a non-union on the shaft of the tibia.It was revised to a locking compression plate (lcp) metaphyseal plate 11 hole.It is unknown if there was a surgical delay.The procedure was completed successfully.The patient status was unknown.Concomitant device reported: unknown cortex screw (part # unknown, lot # unknown, quantity 7), unknown locking screw (part # unknown, lot # unknown, quantity 1), unknown va locking screw (part # unknown, lot # unknown, quantity 5), unknown metaphyseal screw (part # unknown, lot # unknown, quantity 1).This report is for one (1) 2.7/ 3.5mm va-lcp medial distal tibia plate/ 10 holes/ left.This is report 1 of 1 for (b)(4).  .

Brand Name
2.7/3.5MM VA-LCP MEDIAL DISTAL TIBIA PLATE/10 HOLES/LEFT
Common Device Name
PLATE, FIXATION ,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9266622
Report Number2939274-2019-61904
Device Sequence Number1927410
Product Code HRS
UDI-Device Identifier10886982037725
UDI-Public(01)10886982037725
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.118.009
Device Catalogue Number02.118.009
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2019
Initial Report FDA Received Date11/01/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;